VOL. 27 · NO. 2 | Summer 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 27 (2), (Summer 1983)
No abstract available
Articles
Burkhard Kühn
Illinois J. Math. 27 (2), 173-177, (Summer 1983) DOI: 10.1215/ijm/1256046489
KEYWORDS: 46A40, 03E55
Rajeeva L. Karandikar
Illinois J. Math. 27 (2), 178-181, (Summer 1983) DOI: 10.1215/ijm/1256046490
KEYWORDS: 60G44
R. E. Stong
Illinois J. Math. 27 (2), 182-223, (Summer 1983) DOI: 10.1215/ijm/1256046491
KEYWORDS: 57R42
No abstract available
J. C. Lagarias
Illinois J. Math. 27 (2), 224-239, (Summer 1983) DOI: 10.1215/ijm/1256046492
KEYWORDS: 11R45, 11A07
No abstract available
Theodore P. Hill
Illinois J. Math. 27 (2), 240-243, (Summer 1983) DOI: 10.1215/ijm/1256046493
KEYWORDS: 60F15
No abstract available
Thomas Craven, George Csordas
Illinois J. Math. 27 (2), 244-278, (Summer 1983) DOI: 10.1215/ijm/1256046494
KEYWORDS: 12D10, 26C10, 30C15
No abstract available
Thomas Craven, George Csordas
Illinois J. Math. 27 (2), 279-299, (Summer 1983) DOI: 10.1215/ijm/1256046495
KEYWORDS: 12D15, 26C10, 30C15
No abstract available
Dale E. Alspach
Illinois J. Math. 27 (2), 300-314, (Summer 1983) DOI: 10.1215/ijm/1256046496
KEYWORDS: 46E30
No abstract available
Nicholas J. Kuhn
Illinois J. Math. 27 (2), 315-333, (Summer 1983) DOI: 10.1215/ijm/1256046497
KEYWORDS: 55P35, 55S12
No abstract available
R. J. Gardner, R. D. Mauldin
Illinois J. Math. 27 (2), 334-345, (Summer 1983) DOI: 10.1215/ijm/1256046498
KEYWORDS: 30B70, 10K10, 10K50
No abstract available
Binyamin Schwarz
Illinois J. Math. 27 (2), 346-351, (Summer 1983) DOI: 10.1215/ijm/1256046499
KEYWORDS: 30C55, 34A20
No abstract available
Back Matter
Illinois J. Math. 27 (2), (Summer 1983)
No abstract available
Back to Top